Thursday, January 31, 2013
I’ve always been a regular exerciser (2-5 times a week depending on work/school), but recently I’ve been working out about 4 times a week rigorously for about 40 minutes with a mix of cardio and resistance training.
I’ve also cut back my food intake to about 1500 calories in order to lose weight. I’m a 5 foot 8 female and I currently weigh about 180 pounds. I haven’t “restricted carbs” or done anything drastic besides the calorie cut back, and my “normal” diet when I maintain my weight is about 1800-2000 calories (in addition to sometimes eating out or drinking, which obviously can fluctuate my calorie range upward occasionally).
Now there is my question:
I’m currently spotting on my period while correctly taking a birth control pill. I haven’t had any issues like this up until this point, and have always had regular, normal periods. Is this a cause for concern or a natural reaction to my recent exercise and dietary changes?
Read the Answer